Onofri inequalities and rigidity results

Abstract : This paper is devoted to the Moser-Trudinger-Onofri inequality on smooth compact connected Riemannian manifolds. We establish a rigidity result for the Euler-Lagrange equation and deduce an estimate of the optimal constant in the inequality on two-dimensional closed Riemannian manifolds. Compared to existing results, we provide a non-local criterion which is well adapted to variational methods, introduce a nonlinear flow along which the evolution of a functional related with the inequality is monotone and get an integral remainder term which allows us to discuss optimality issues. As an important application of our method, we also consider the non-compact case of the Moser-Trudinger-Onofri inequality on the two-dimensional Euclidean space, with weights. The standard weight is the one that is computed when projecting the two-dimensional sphere using the stereographic projection, but we also give more general results which are of interest, for instance, for the Keller-Segel model in chemotaxis.
Type de document :
Article dans une revue
Discrete and Continuous Dynamical Systems, 2017, 37 (6), pp.3059-3078. 〈http://dx.doi.org/10.3934/dcds.2017131〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00985211
Contributeur : Jean Dolbeault <>
Soumis le : jeudi 9 juin 2016 - 18:47:34
Dernière modification le : jeudi 20 juillet 2017 - 09:29:56

Fichiers

Dolbeault-Esteban-Jankowiak201...
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00985211, version 2
  • ARXIV : 1404.7338

Collections

Citation

Jean Dolbeault, Maria J. Esteban, Gaspard Jankowiak. Onofri inequalities and rigidity results. Discrete and Continuous Dynamical Systems, 2017, 37 (6), pp.3059-3078. 〈http://dx.doi.org/10.3934/dcds.2017131〉. 〈hal-00985211v2〉

Partager

Métriques

Consultations de
la notice

112

Téléchargements du document

40